Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pinching sensations in heart area, sneezing, allergic. What could be this?

Hi I'm 21 years of age and a black female I started getting these pinching sensations in my heart area off to the right side very when i inhale deep i can feel it or just normal breathing patterns i also have Allergies and have been sneezing all day i hold some and some i actually let it out could this be why ??? scared please help me figure out what's wrong before I go visit a Dr.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
these are allergies
you must be having allergic sinusitis
due to continue sneezing your sinuses are involved which causes post nasal drip leading to gerd or reflux oesophagitis which causes pinching sensation on heart
tae anti allergic tab fexofenadine 120 mg bd
syp gelusil 2 tsf tds
syp piriton 1/2 tsf night
apply neosporin h eye ointment in nose bd
put sea water drops at night in each nose
to clear post nasal drip
you can continue for 2 wk
and take on and off when required ut consult allergeologist to trat allergies permanentlyr
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor